MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE MEDIAL CONGRUENT (MC); PROSTHESIS KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE MEDIAL CONGRUENT (MC); PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure two months post implantation due to instability.No more information is available.
 
Additional Manufacturer Narrative
(b)(4).G2: australia.D10 - medical product: femur trabecular metal cruciate retaining (cr) catalog # 42502806802, lot # 65658914.All-poly patella cemented catalog #: 42540200035.Lot #: 65915539.Tibia trabecular metal two-peg porous fixed bearing catalog #: 42530008302.Lot #: 65462703.Patella reamer blade catalog #: 00597909535 lot #: 65841818.2.5 mm female hex screw.Catalog #: 42509902525.Lot #: 65987354.Rosa knee single use kit.Catalog #: tpau-rosakt150.Lot #: 6500228482.H3: customer has indicated that the product will not be returned because requested but not returned by hospital.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filled for this event: 0001822565 - 2023 - 02533.H3 other text : not returned by hospital.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE MEDIAL CONGRUENT (MC)
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17754648
Report Number3007963827-2023-00246
Device Sequence Number7209912
Product Code MBH
UDI-Device Identifier00889024468504
UDI-Public(01)00889024468504(17)270805(10)65447515
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42522100911
Device Lot Number65447515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer12/01/2023
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale